# SDR AALA201701129025

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 43,195 hours, 28,179 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Sys
- Part time: 27,818 hours, 13,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK ODOR IN THE CABIN DURING TAKE OFF-CLIMB OUT. NO ODOR DURING CRUISE.  AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND APU LEAKING OIL AT APU GENERATOR SEAL PLATE. MAINTENANCE REMOVED THE GENERATOR, REPLACED O-RING AND SEAL PLATE AND REINSTALLED GENERATOR PER AMM 24-23-51. CLEANED APU COMPARTMENT PER AMM 49-00-00 AND PERFORMED AIR QUALITY AND DECONTAMINATION PER JOB CARDS 26L00021001, 26L00021002, AND 26L00021004.
